Vol. 2, No. 2, 2008

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 9, 1845–2052
Issue 8, 1601–1843
Issue 7, 1373–1600
Issue 6, 1147–1371
Issue 5, 939–1146
Issue 4, 695–938
Issue 3, 451–694
Issue 2, 215–450
Issue 1, 1–214

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
The Coleman–Mazur eigencurve is proper at integral weights

Frank Calegari

Vol. 2 (2008), No. 2, 209–215
Abstract

We prove that the Coleman–Mazur eigencurve is proper (over weight space) at integral weights in the center of weight space.

Keywords
$p$-adic modular forms, the eigencurve, overconvergent modular forms
Mathematical Subject Classification 2000
Primary: 11F11
Milestones
Received: 17 August 2007
Revised: 20 November 2007
Accepted: 18 December 2007
Published: 15 March 2008
Authors
Frank Calegari
Department of Mathematics
Northwestern University
2033 Sheridan Road
Evanston, IL 60208
http://www.math.northwestern.edu/~fcale/